# SDR 08FDEA00909

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 55,283 hours, 7,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME AT RT STA 1661 L12 FOUND DENTED.  REPAIRED AS PER SRM 53-30-00 FIG. 1   VOL.I. INITIAL INSPECTION AT 14500 CYCLES AND REPETITIVE INSPECTION AT 9500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00 FIG. 1 VOL. I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
